×

Some mean value theorems for integrals on time scales. (English) Zbl 1168.26315

Summary: We present time scales version of mean value theorems for integrals in the single variable case.

MSC:

26D15 Inequalities for sums, series and integrals
26D20 Other analytical inequalities
93C70 Time-scale analysis and singular perturbations in control/observation systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bohner, M.; Guseinov, G., Partial differential equation on time scales, Dynamic Systems and Applications, 13, 351-379 (2004) · Zbl 1090.26004
[2] Bohner, M.; Peterson, A., Dynamic Equations on Time Series (2001), Birkhäuser: Birkhäuser Boston · Zbl 0978.39001
[3] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Series (2003), Birkhäuser: Birkhäuser Boston · Zbl 1025.34001
[4] S. Hilger, Ein Ma \(\operatorname{Β;} \); S. Hilger, Ein Ma \(\operatorname{Β;} \)
[5] Lakshmikantham, V.; Sivasundaram, S.; Kaymakcalan, B., Dynamic Systems on Measure Chains (1996), Kluwer Academic Publishers · Zbl 0869.34039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.